# SDR 99ZZZX2121

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292ME
- Make and model: Lear 35A
- Aircraft serial: 292
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 66002021
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,147 hours
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A, B

## Discrepancy

SDL/IND - WHILE EN ROUTE AFTER CLIMB-OUT TO 40,000 FEET MSL, FLIGHT CREW NOTICED CABIN PRESSURIZATION CLIMBING.  FLIGHT CREW MADE A PRECAUTIONARY EMERGENCY DESCENT AND DIVERTED TO GUP. MAINTENANCE REMOVED AND REPLACED BLEED AIR REGULATING VALVES.  AIRCRAFT RETURNED TO SERIVCE.
